Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Gas problem due to hyper-acidity, peptic ulcer while playing, started Clopitrova, can feel heart beats. Precautions to take ?

DEAR DOCTOR I USED TO PLAY TABLE TENNIS FOR AT LEAST ONE TO TWO HOURS DAILY WITH SHORT BREAK IN BETWEEN FOR THE PAST 15 YEARS.I HAVE HYPERACIDITY AND PEPTIC ULCER .ALWAYS I GET THE GAS PROBLEM AND IUSED TO TAKE TABLETS TO PREVENT GAS PROBLEMS. ANY WAY ON 6/2/2013 I FELT A VERY TOLERABLE UNEASYNESS BELOW NECK ON ONE SPOT , I IMMEDIATELY TOOK ONE GAS PREVENTING TABLET AND CONTINUED PLAYING FOR ONE HOUR. NEXT DAY ALSO AT THE SAME TIME BY EVENING I GOT THE UNEASYNESS ON THE LEFT SIDE OF SHOULDER THAT ALSO SUBSIDED. BY EVENING I SOUGHT DOCOTER ADVICE AND TOOK ECG AND RBBB DETECTED . NOW I STOPPED PLAYING. DOCTOR ADVICED TO TAKE CLOPITROVA 10 FOR ONE MONTH AND THEN TO TEST BLOOD PROFILE. I STARTED MEDICINE.NOW THE SYMPTOMS ARE I CAN FEEL HEART BEATING , I HAVE TESTED MY BLOOD AS ROUTINE MEASURE ON JANUARY 2013 AND THE RESULT ARE - FASTING SUGAR 133,CHOLOSTROL 224, TRYGLICEROIDS 200,HDL-C 63,LDL-C 121, VLDL-C 40. I AM AGED 62, MALE,WEIGHT 58KG. FAMILY HISTORY, MY SISTER HAD HEART VALVE PROBLEM AND DIED AT THE AGE OF60. MY BROTHER HAD DIBETIC PROBLEM AT THE AGE OF 70 AND FOLLOWED BY HEART PROBLEM AND DIED . DOCOTOR PLEASE ADVICE ME ABOUT THE RBBB AND PRECAUTION TO BE TAKEN IN FUTURE, SHALL I CONTINUE PLAYING . THANKING YOU
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
YOUR ONE OF THE FOOD COMPONENT PROTEIN IS CAUSIN TRUBLE
GET BLOOD SERUM TETS FOR SPECIFIC ANTIBODIES FOR MILK WHEAT POTATO CHANA AND OTHER FOODS YOU TAKE DAILY
IN CONSULTAION WITH ALLERGEOLOGIST
AFTER THE TESTS WITHDRAW THOSE FOODS WHICH IS CAUSIN U PROBLEM ACCORDING TO TEST RESULTS
AFTER FW WK YOU WILL BE OK
TILL LOW PROTEIN HIH FIBER DIET TO BE USED
AND PLAYIN CAN BE DONE
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor